Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 26, 2014, 9:21 PM EDT for Troup County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2014, 9:21 PM EDT (01:21 UTC)
- Expired
- May 26, 2014, 10:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
County Troup County, GA
The radar
The Maxwell AFB radar (KMXX), 71 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.4 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 756 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1186 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
410
WWUS82 KFFC 270121
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
921 PM EDT MON MAY 26 2014
GAZ066-270200-
921 PM EDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TROUP COUNTY UNTIL 1000 PM EDT...
AT 916 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WEST POINT...MOVING NORTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TROUP COUNTY THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WEST POINT. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3296 8519 3291 8511 3287 8518 3287 8519
3292 8521
TIME...MOT...LOC 0122Z 216DEG 6KT 3288 8520
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 26, 7:32 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, May 26, 7:32 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 732 PM EDT MON MAY 26 2014 .UPDATE... CONVECTION HAS DEVELOPED A LITTLE FURTHER WEST THAN YESTERDAYS ACTIVITY. UPDATED POPS EARLIER TO REFLECT THE LATEST RADAR TRENDS AND THE LATEST RUN OF THE HRRR. SHRA/TS SHOULD BEGIN TO DECREASE WITH THE LOSS OF DAYTIME HEATING...BUT ISOL/SCT ACTIVITY MAY LINGER UNTIL MIDNIGHT. ONE LIMITING FACTOR TO THE DEVELOPMENT OF STRONGER CONVECTION IS THAT LAPSE RATES ARE NOT AS STEEP AS YESTERDAY. HAVE ALSO MADE SOME EDITS TO THE HOURLY TEMP/DEW/SKY AND WIND GRIDS. && .PREV DISCUSSION... /ISSUED 338 PM EDT MON MAY 26 2014/ ..INCREASE IN THUNDERSTORM COVERAGE EXPECTED TUESDAY... SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... AFTER A SHORTWAVE DOMINATED ENVIRONMENT LED TO A VERY ACTIVE DAY ON SUNDAY...RIDGING ALOFT IS ALLOWING FOR LESS CONVECTION TODAY. THAT SAID...STILL HEALTHY COVERAGE ACROSS THE ATLANTA METRO AS THE RESULT OF OUTFLOW BOUNDARIES LAID OUT BY EARLY MORNING CONVECTION THAT ARE ACTING AS A GOOD CATALYST FOR STORM INITIATION. GIVEN CONTINUED COLD POOL ALOFT AND A FAVORABLE DOWNDRAFT ENVIRONMENT...STORMS HAVE HAD NO PROBLEM PROPAGATING SOUTHWARD AND GENERATING NEW CONVECTION FROM OUTFLOWS. FOR THE REMAINDER OF THIS AFTERNOON AND INTO THE EVENING...EXPECT COMPLEX TO BUILD SOUTHWARD INTO CENTRAL GEORGIA AND WILL CARRY THE HIGHEST POPS THERE ALTHOUGH INFLUENCE OF BUILDING RIDGE SHOULD HAVE SOME MARGINAL EFFECTS. SHOULD BE A BRIEF ENCOUNTER WITH THE UPPER RIDGE WITH IT SHIFTING EAST THROUGHOUT THE DAY. THIS WILL ALLOW SHORTWAVE ENERGY TO TRAVERSE NW GEORGIA THROUGH THE AFTERNOON AND EVENING HOURS ALTHOUGH ENTIRE AREA SHOULD BE QUITE FAVORABLE FOR DEVELOPMENT. ALTHOUGH BEST UPPER ENERGY IS WEST AND NORTHWEST...BEST MOISTURE AND THERMODYNAMIC PROFILE IS EAST AND SOUTH. GOING MID RANGE SCATTERED INITIALLY TO THE WEST BUT TRANSITIONING TO HIGH END SCATTERED FOR EASTERN SECTIONS AS SHORTWAVE MAKES PROGRESS INTO THOSE ZONES LATE. DEESE LONG TERM /WEDNESDAY THROUGH MONDAY/... CURRENT LONG TERM PORTION IN GOOD SHAPE AND NO CHANGES ANTICIPATED. 31 PREV DISCUSSION... /ISSUED 730 AM EDT MON MAY 26 2014/ LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... ACTIVE PATTERN CONTINUES WITH GOOD CHANCE FOR DAILY FLAIR-UPS OF DIURNALLY DRIVEN STORMS. WEAKENING UPPER LOW AND BROAD ENHANCED MOISTURE FIELD SETTLES INTO THE REGION FOR THE MAJORITY OF THE FORECAST PERIOD WITH LITTLE DIFFERENCES IN THE MODEL SOLUTIONS. DIFFICULT TO PEG LOCATIONS WITH HIGHER/LOWER CHANCES FOR CONVECTION AS INITIATION EACH DAY WILL LIKELY DEPEND ON WHERE OLD OUTFLOWS OR OTHER BOUNDARIES END UP FROM PREVIOUS EVENING ACTIVITY...THEN BECOME RATHER CHAOTIC AND OUTFLOW DRIVEN AFTER ACTION GETS GOING. MLCAPES ARE GENERALLY IN THE 800-1400 J/KG RANGE WITH MUCAPE NEAR 2000 J/KG THOUGH GFS PROGGED DCAPE LOOKS TO BE A BIT LOWER THAN SEEN WITH THE SEVERE DEVELOPMENT EXPERIENCED SUNDAY. MID-LEVEL LAPSE RATES ARE NOT TOO IMPRESSIVE AND NEAR LOW END. ALL CONSIDERED... SCATTERED STRONG STORMS AND POSSIBLE SEVERE ARE A GOOD BET EACH DAY WITH MODERATE INSTABILITY AND LITTLE TO NO SHEAR. WITH AFOREMENTIONED UNCERTAINTY IN CONVECTIVE INITIATION/EVOLUTION HAVE GONE WITH SLIGHT POPS EACH NIGHT THE REST OF THE WEEK AND MODERATE CHANCE POPS EACH DAY AREA-WIDE. DECENT AGREEMENT BETWEEN ECMWF AND GFS ON RIDGE BUILDING IN FROM NORTH FOR NEXT WEEKEND AND POSSIBLE BACKDOOR COLD FRONT PASSAGE SATURDAY. GREATEST UNCERTAINTY IS NOT SURPRISINGLY AT END OF PERIOD FOR SUNDAY INTO MONDAY WITH EVOLUTION OF THE RIDGING BUT HAVE KEPT MOST OF AREA IN SLIGHT TO LOW END CHANCE POPS. FOR TEMPS...A GENERAL BLEND SEEMED A BIT TOO HIGH FOR DAYTIME MAX VALUES AS MORE CLOUDS SHOULD BE PRESENT SO BUMPED DOWN SLIGHTLY MOST DAYS. STILL LOOKING TO BE 5-7 DEGREES ABOVE NORM. BAKER && .AVIATION... 00Z UPDATE... WIND DIRECTION WILL BE HEAVILITY DEPENDENT UPON OUTFLOW FROM THUNDERSTORMS SURROUNDING THE FIELD FOR THE NEXT COUPLE OF HOURS. HOWEVER...DO THINK WINDS WILL EVENTUALLY SHIFT BACK TO THE S/SW BY 02-04Z. THE OUTFLOW BOUNDARIES ARE ALSO HELPING TO KEEP SHRA/TSRA GOING ON THE WEST SIDE OF THE AIRPORT...BUT DO THINK STORMS WILL BEGIN TO DIMINISH WITH THE LOSS OF DAYTIME HEATING. SOME PATCHY MVFR FOG IS POSSIBLE OVERNIGHT...WITH SOME LOW CLOUDS. FOR NOW...WILL HOLD OFF MAKING A CIG OUT OF THE LOW DECK...BUT WILL HAVE TO CONTINUE MONITORING. AFTERNOON CONVECTION WILL BE POSSIBLE AGAIN TOMORROW AFTERNOON...AND COVERAGE MAY BE MORE EXTENSIVE. //ATL CONFIDENCE...00Z UPDATE... LOW-MEDIUM CONFIDENCE ON WIND DIRECTION THROUGH 03Z. OTHERWISE...HIGH CONFIDENCE REMAINING ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 64 87 64 90 / 60 40 30 40 ATLANTA 68 87 69 87 / 30 30 20 40 BLAIRSVILLE 60 81 61 84 / 40 50 40 40 CARTERSVILLE 66 88 65 87 / 30 30 20 40 COLUMBUS 68 89 70 90 / 40 20 10 40 GAINESVILLE 65 86 66 87 / 40 40 30 40 MACON 65 89 67 90 / 60 30 20 40 ROME 65 88 64 87 / 30 30 20 40 PEACHTREE CITY 63 86 63 87 / 30 20 20 40 VIDALIA 68 88 69 91 / 50 40 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...NLISTEMAA
Hazardous weather outlook, May 26, 11:48 AM EDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1148 AM EDT MON MAY 26 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271600- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1148 AM EDT MON MAY 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS CAN AGAIN BE EXPECTED ALONG WITH SOME STRONG AND ISOLATED SEVERE STORMS INTO THE EVENING. HAIL...DAMAGING WINDS AND FREQUENT LIGHTNING ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY DUE TO MAINLY THE COMBINATION OF DAYTIME HEATING WITH DECENT INSTABILITY IN A LINGERING MOIST AIRMASS. THE AFTERNOON AND EVENING PERIODS LOOK TO HAVE THE GREATEST CHANCE FOR STORMS. SOME STORMS MAY BECOME STRONG AND ISOLATED SEVERE ARE POSSIBLE EACH DAY. THE MAIN THREATS WILL BE STRONG GUSTY WINDS...HAIL...AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF STRONG AND SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, May 26, 8:18 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
818 PM EDT MON MAY 26 2014
GAZ076-270045-
818 PM EDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN JEFFERSON
COUNTY UNTIL 845 PM EDT...
AT 817 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STAPLETONS CROSSROADS...MOVING EAST AT 10
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS JEFFERSON COUNTY THROUGH 845 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE STAPLETONS CROSSROADS...AVERA...
STELLAVILLE...MATTHEWS...WRENS AND LOUISVILLE. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3315 8226 3308 8228 3301 8227 3297 8228
3300 8255 3302 8255 3301 8256 3302 8258
3318 8257 3326 8225 3322 8223
TIME...MOT...LOC 0019Z 274DEG 8KT 3309 8246Local storm report, May 26, 8:24 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
824 PM EDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG RIVERSIDE HILLS 32.85N 83.65W
05/26/2014 BIBB GA BROADCAST MEDIA
TREE DOWN NEAR THE INTERSECTION OF ROGERS AVENUE AND
INGLESIDE DRIVE.
&&
EVENT NUMBER FFC1400640
NLISTLocal storm report, May 26, 8:32 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
832 PM EDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG NORTHWOODS 32.87N 83.66W
05/26/2014 BIBB GA BROADCAST MEDIA
TREE DOWN AT NEAR THE INTERSECTION OF RIVERSIDE DRIVE
AND PIERCE AVENUE
&&
EVENT NUMBER FFC1400641
NLISTSpecial weather statement, May 26, 8:47 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
847 PM EDT MON MAY 26 2014
GAZ096-097-270115-
847 PM EDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN LAURENS AND
BLECKLEY COUNTIES UNTIL 915 PM EDT...
AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DUDLEY...MOVING SOUTHWEST AT 10 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS LAURENS AND BLECKLEY COUNTIES...INCLUDING
AREAS AROUND CHAPPELLS MILL...HARLOW...DUDLEY...MONTROSE...DEXTER...
GOLDSBORO AND REBIE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
&&
LAT...LON 3245 8317 3243 8321 3254 8331 3269 8301
3269 8300 3256 8288 3237 8311
TIME...MOT...LOC 0047Z 053DEG 7KT 3257 8303Special weather statement, May 26, 9:17 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 917 PM EDT MON MAY 26 2014 GAZ067-270145- 917 PM EDT MON MAY 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN MERIWETHER COUNTY UNTIL 945 PM EDT... AT 916 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SAINT MARKS...MOVING NORTHEAST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS MERIWETHER COUNTY THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SAINT MARKS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING. && LAT...LON 3322 8472 3307 8465 3306 8483 3313 8485 TIME...MOT...LOC 0118Z 246DEG 10KT 3311 8479
Special weather statement, May 26, 9:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
921 PM EDT MON MAY 26 2014
GAZ066-270200-
921 PM EDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TROUP COUNTY UNTIL 1000 PM EDT...
AT 916 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WEST POINT...MOVING NORTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TROUP COUNTY THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WEST POINT. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3296 8519 3291 8511 3287 8518 3287 8519
3292 8521
TIME...MOT...LOC 0122Z 216DEG 6KT 3288 8520The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:18 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| May 26, 8:47 PM EDT | Special Weather Statement | FFC | Laurens | 28 min |
| May 26, 9:17 PM EDT | Special Weather Statement | FFC | Meriwether | 28 min |
| May 26, 10:17 PM EDT | Special Weather Statement | FFC | Troup | 28 min |
| May 27, 1:57 PM EDT | Special Weather Statement | FFC | Monroe | 33 min |
| May 27, 2:20 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 25 min |
| May 27, 2:27 PM EDT | Special Weather Statement | FFC | Jones | 33 min |
| May 27, 2:36 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| May 27, 3:06 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 24 min |
| May 27, 3:15 PM EDT | Special Weather Statement | FFC | Baldwin | 30 min |
| May 27, 3:26 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs, Wilkinson | 19 min |
| May 27, 3:39 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Twiggs, Wilkinson | 36 min |
| May 27, 4:10 PM EDT | Special Weather Statement | FFC | Bleckley, Washington, Wilkinson | 35 min |
| May 27, 4:19 PM EDT | Special Weather Statement | FFC | Hancock | 26 min |
| May 27, 4:36 PM EDT | Special Weather Statement | FFC | Johnson, Washington | 24 min |
| May 27, 5:20 PM EDT | Special Weather Statement | FFC | Jefferson | 25 min |
| May 27, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 49 min |
| May 27, 6:34 PM EDT | Special Weather Statement | FFC | Towns | 26 min |
| May 27, 7:27 PM EDT | Special Weather Statement | FFC | Sumter | 33 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.